MAUDE Adverse Event Report: K2M, INC. DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 7501-90025
Medical Device Problem Codes Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tips of two capri height expansion drivers deformed intra-operatively.The procedure was completed successfully with no delay and no adverse consequence to the patient.This report captures the first of two height expansion drivers.

Brand Name
DRIVER HEIGHT/ANGLE
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24550769
Report Number3004774118-2026-00080
Device Sequence Number17536170
Product Code MQP
UDI-Device Identifier10888857361911
UDI-Public10888857361911
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7501-90025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown